MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21655000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref#: (b)(4).Manufacturer's investigation: technical investigation concluded: a dhr review have been completed.No deviation or changes were found during manufacturing of the device.Clinical conclusion: it has been reported that a wax guard grommet has come loose after repair.The wax guard grommet falls out of the incased earmold.There is no reported harm to the user following the incident.Despite attempts, it has not been possible to obtain further information on the incident.Hearing aids need to have detachable spare parts as wax filters.Therefore, eliminating the risk of a spare parts remaining in the ear canal is not possible.A wax filter can become detached and remain in the user's ear canal when the hearing aid is removed or if the cerustop bushing has become dislodged from excessive force applied during replacements or cleaning of the wax filter.Without bushing, a replaced cerustop is not secure and may fall out in the ear.The wax filter then constitutes a foreign body in the ear canal and should be removed as soon as possible as it can pose an infection risk.The hazard is identified in the risk analysis and mitigated on device design by ensuring that the wax filter cannot be removed without a tool.The user guide includes an instruction on how to replace a wax filter with a tool and to contact the hcp if a foreign object is located in the ear canal.Risk assessment: risks related to objects getting stuck in the ear canal are generally known, considered in the risk analysis, mitigated and communicated to the user.The risk is deemed to be of an acceptable nature.Manufacturer's investigation is final.This is a combined (initial and final) report.
 
Event or Problem Description
Estimated date of incident on (b)(6) 2025.It has been reported that a wax guard grommet has come loose after repair.The wax guard grommet falls out of the incased earmold.There is no reported harm to the user following the incident.No further follow up is available or expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key21984473
Report Number3005650109-2025-00015
Device Sequence Number4478886
Product Code OSM
UDI-Device Identifier05708296213351
UDI-Public05708296213351
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21655000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown